# SDR USAA2012091200002

- Difficulty date: August 28, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02950
- Condition: Corroded
- Location: Te Flap
- Part time: 27,154 hours, 21,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON INTERNAL AREA AT HOUSING OF LEFT WING INTERCONNECTING STRUT BETWEEN WS 4067 TO WS 4862 & BETWEEN RIB 8 TO RIB 9.  REPLACED LEFT WING INTERCONNECTING STRUT IAW JOB CARD 26C57057001.
